Bubble size distribution resulting from the breakup of an air cavity injected into a turbulent water jet

Martínez Bazán, Carlos; Montañés García, José Luis y Lasheras, Juan C. (2000). Bubble size distribution resulting from the breakup of an air cavity injected into a turbulent water jet. "Physics of Fluids", v. 12 (n. 1); pp. 145-148. ISSN 1070-6631. https://doi.org/10.1063/1.870290.

Descripción

Título: Bubble size distribution resulting from the breakup of an air cavity injected into a turbulent water jet
Autor/es:
  • Martínez Bazán, Carlos
  • Montañés García, José Luis
  • Lasheras, Juan C.
Tipo de Documento: Artículo
Título de Revista/Publicación: Physics of Fluids
Fecha: 2000
Volumen: 12
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Motopropulsión y Termofluidodinámica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Versiones

Esta es la última versión de este eprint.

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (412kB) | Vista Previa

Resumen

We investigated experimentally the shape of the final size PDF(D) resulting from the breakup of an air bubble injected into the fully developed region of a high Reynolds number turbulent water jet. It is shown that the PDF(Dcirc) of the normalized bubble size Dcirc=D/D32, where D32 is the Sauter mean diameter of the distribution, has a universal single shape independent of the value of the turbulent kinetic energy of the water jet at the bubble injection point and of the air void fraction, α. The shape of the exponential tails characterizing each PDF(D) is shown to be only a function of the initial bubble size D0 and the critical bubble size Dc, defined as Dc=(1.46σ/ρ)3/5ɛ-2/5, where ɛ is the value of the dissipation rate of turbulent kinetic energy per unit mass at the air injection point.

Más información

ID de Registro: 5935
Identificador DC: http://oa.upm.es/5935/
Identificador OAI: oai:oa.upm.es:5935
Identificador DOI: 10.1063/1.870290
URL Oficial: http://www.aip.org/
Depositado por: Memoria de Investigacion 2
Depositado el: 08 Feb 2011 17:22
Ultima Modificación: 20 Abr 2016 14:37
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM